Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the line graph of a symmetric balanced incomplete block design


Authors: A. J. Hoffman and D. K. Ray-Chaudhuri
Journal: Trans. Amer. Math. Soc. 116 (1965), 238-252
MSC: Primary 05.20
MathSciNet review: 0184871
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05.20

Retrieve articles in all journals with MSC: 05.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0184871-6
PII: S 0002-9947(1965)0184871-6
Article copyright: © Copyright 1965 American Mathematical Society